# SDR A6WA2019121847061

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,085 hours, 36,896 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TR UNLOCK CAUTION MESSAGE DISPLAYED DURING FLIGHT C/W QRH EMER STOW MESSAGE REMAINED. CREW LANDED NEAREST SUITABLE AIRPORT (IND) PER QRH.  AIRCRAFT REMOVED FROM SERVICE  LUBRICATED RT TR IAW AMM 12-20 OPS CHECK GOOD AT THIS TIME REMOVED PLACARD REMOVED FROM MEL
